MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number FX-410495
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "rupture", "leaking silicone" and "exchange of textured devices due to product concern" via mammogram.Later healthcare professional reported "capsular contracture baker grade iv".Later healthcare professional reported "early calcification".Additional report of "any creases".This is for the left side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
Additional, corrected and/or changed data: a.2, b.5, d.6b, d.9, h.3, h.6.
 
Event or Problem Description
Patient reported "rupture", "leaking silicone", and "exchange of textured devices due to product concern" via mammogram.Later, healthcare professional reported "suspected rupture" and "capsular contracture baker grade iv".This is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "rupture", "leaking silicone", "exchange of textured devices due to product concern", and "capsular contracture baker grade iv".The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of rupture, capsular contracture, calcification and anxiety-product/procedure was received on june 24, 2025, with lot number 2704701.Based on the product analysis performed, the assessments of the complaints are: rupture: observed an opening assessed as unidentified (tear) opening.Anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.Capsular contracture: unable to observe as it is not related to the manufacturing process.Calcification: not observed.As per the investigation procedures, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22146552
Report Number9617229-2025-09247
Device Sequence Number12671135
Product Code FTR
UDI-Device Identifier10888628003002
UDI-Public(01)10888628003002(10)2704701(11)150217(17)200117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2020
Device Catalogue NumberFX-410495
Device Lot Number2704701
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/09/2025
07/12/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/07/2025
08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight54 KG